# SDR AALA20150612004

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 9,627 hours, 3,703 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  CREW REPORTS ON TOP OF DESCENT STAB OUT OF TRIM LIGHT ILLUMINATED.  NO ELECTRICAL TRIM, MANUAL TRIM NORMAL.  LANDED ACCORDING TO QRH, ACCOMPLISHED RESET TASK PROCEDURE 27-41-00-810-804.  STAB TRI SYS GND CHECKED NORMAL IAW AMM 27-41-00.
